# SDR CALA2021111802131

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 47,435 hours, 16,832 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Part number: 141A550425
- Condition: Corroded
- Location: Sta 328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FLOOR STRUCTURE STA 328 RBL 55 REF AAR N/R 9637647 REMOVED CORROSION FOUND OUT OF LIMITS PER ECRA 5321-01330 REV B REMOVED DAMAGE AREA FROM FR328 RLB 55 AND INSTALLED REPAIR AS PER B737 SRM 53-10-51-2R-7 REPAIR 7 FIG 206 WORK ACCOMPLISHED BY V095646
